PL EN


Preferences help
enabled [disable] Abstract
Number of results
2009 | 116 | 6 | 992-993
Article title

Split Octonions and Maxwell Equations

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
A formulation of the Maxwell equations in terms of the split octonions is presented.
Keywords
EN
Publisher

Year
Volume
116
Issue
6
Pages
992-993
Physical description
Dates
published
2009-12
received
2009-06-15
(unknown)
2009-10-05
Contributors
author
  • Instytut Fizyki Teoretycznej, Uniwersytet Warszawski, Hoża 69, 00-681 Warszawa, Poland
References
  • 1. J.C. Baez, The Octonions, Bull. Amer. Math. Soc. 39, 145 (2002)
  • 2. A.M. Buoncristiani, J. Math. Phys. 14, 849 (1973)
  • 3. M. Gunaydin, Ph.D. Thesis, Yale University, 1973
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv116n602kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.